# SDR 20000816SH027

- Difficulty date: July 31, 2000
- Submitted: August 16, 2000
- Operation: General aviation
- Make and model: Cessna 188CESSNA
- Propeller: Mcauly D2A34C98
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C4716C98
- Part serial: 950456
- Condition: Cracked
- Location: 2nd & 3rd Thread
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB, SN 950456, CRACKED ALL THE WAY THROUGH HUB AT 2ND AND 3RD THREAD IN BLADE SOCKET APPROXIMATELY 3.50 INCHES LONG.  RED DYE LEAKING FROM PROPELLER.  CAUSE OF CRACK UNKNOWN.  PROPELLER USED IN AG OPERATION.  REPLACED HUB WITH SN 983984.  (X)
